# SDR CALA2013102292258

- Difficulty date: October 18, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,678 hours, 17,173 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 125334D2
- Part serial: T01374
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNWANTED FUEL TRANSFER FROM LT MAIN TO CTR AT A RATE OF 800 LBS HOUR.  DUPLICATED TRANSFER ON GROUND AT A RATE OF 100 LBS PER 10 MIN FROM LT MAIN TO CTR FUEL TANK, COULD NOT DUPLICATE.  R & R LT HAND DEFUEL VLV & VLV ACTUATOR.  RIGGED ADAPTER PLATE IAW MM.
